"Spectra of 2 × 2 Upper-Triangular Operator Matrices"
written by Haiyan Zhang,
published by Applied Mathematics, Vol.4 No.11A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Generalized Drazin-type spectra of Operator matrices
[2] Limit points for Browder spectrum of operator matrices
[3] Weyl Type Theorems for Complex Symmetric Operator Matrices
[4] 缺项 3× 3 上三角算子矩阵的可能谱
[5] Left and right spectra of operator matrice
[6] Limit points for left and right spectra of operator matrices
Boletín de la Sociedad Matemática Mexicana, 2017
[7] Complex symmetric operators and their Weyl type theorems
[8] Complex symmetric operators and their Weyl type theorems (The research of geometric structures in quantum information based on Operator Theory and related …
[9] Pseudo semi B-Fredholm and Generalized Drazin invertible operators Through Localized SVEP
arXiv preprint arXiv:1602.00636, 2016
[10] Perturbation of Browder spectrum of upper triangular operator matrices
Linear and Multilinear Algebra, 2015
[11] Generalized Drazin spectrum of operator matrices
Applied Mathematics-A Journal of Chinese Universities?, 2014
[12] The Intersection of Upper and Lower Semi-Browder Spectrum of Upper-Triangular Operator Matrices
Abstract and Applied Analysis, 2013
[13] Perturbation of Browder Spectrum of Upper-triangular Operator Matrices
arXiv preprint arXiv:1312.3042, 2013
[14] Samuel multiplicity and semi-regular operators: the structure of essentially A note on a paper of Fang
中国科学: 数学英文版, 2013
[15] Samuel multiplicity and the structure of essentially semi-regular operators: A note on a paper of Fang
Science China Mathematics, 2013
[16] Spectral properties between operator matrices and Helton class
[17] On complex symmetric operator matrices
[18] Characterizations of perturbations of spectra of 2× 2 upper triangular operator matrices
Journal of Mathematical Analysis and Applications, 2012
[19] Samuel multiplicities and Browder spectrum of operator matrices
arXiv preprint arXiv:1107.0356, 2011
[20] 2× 2-上三角算子矩阵谱的Fredholm 扰动
数学学报, 2011
[21] 无穷维 Hamilton 算子的谱及相关问题研究
数学进展, 2009